Lumps are not common in the lips if the product was placed properly and proper technique was used. Lumps can be dissolved with an enzyme called Hyaluronidase. Sounds like the lump on the inside is product that was injected to superficially in the skin.
Thank you for your question.It is normal to be able to feel the product after it is injected and this depends on the technique used by your injector. The discoloration you are seeing may be that the product was injected too superficial. Address all these concerns at your appointment before you pay to have more product injected into your lips. Good luck.
Lips should not have lumps five weeks after treatment. I would suggest you have these lumps dissolved with Vitrase and consult a board certified dermatologist for the best cosmetic results. Best, Dr. Green
I had my lips done over 5 weeks ago; is this normal?
Thank you for your question and photograph. At 5 weeks your current results are going to be what you maintain over the next several months, and though your picture does not demonstrate any significant visible lumps, if they are bothersome your injector should be able to dissolve them with hyaluronidase. Additional filler material may be able to mask any contour irregularities in your lips, but these existing lumps will still remain and may look worse if the next injections are not done appropriately to account for them. Hope this helps.
Thank you for your question. The bumps and lumps are common in fillers and can be reduced over time as well as through massage. Have you contacted your surgeon? I suggest that you contact immediately your surgeon to discuss and consider revision options if you are unsatisfied.
great question. some "lumps and bumps" are normal after lip filler. it obviously depends on where you started, how much filler was put in and where, as well as what type of filler was used. What technique was used is also a variable as cannulas vs. needles can cause different reactions in the hands of different injectors. That being said, going in to see your injector is a good idea. after about 4 weeks most of the filler has settled and tissue has returned to normal - that being said, everyone can be a little different. Your injector should be able to tell you what is going on in different parts of the lips as well as take care of massaging/determining whether anything else needs to be done. Best of luck! I hope all goes well.
Lip Lumps 5 weeks Post-Injection
Thank you for your question! Dermal fillers initially cause some swelling and sometimes even "lumps" for up to two-weeks post injection as the tissue endures slight "trauma" from the syringe needle pokes. That being said, if you are unsatifsifed with your results at the five week mark I would inform your original injector of your concerns, or visit a double-board certified facial plastic surgeon's office and meet with an injection specialist for evaluation and further recommendations. Fortunately, dermal fillers can usually be dissolved to reverse your current "result". I hope this is helpful to you.
Best to you!
Dr. Todd Hobgood, MD
Lumps and bumps after lip fillers
Thank you for your inquiry, this will reassure many people who aren't sure if it is normal. Small lumps and bumps sometimes occur following lip augmentation with fillers. This is completely normal. Bruising and swelling is also to be expected. It is very important not to massage your lips yourself. Follow up appointments are for your surgeon to evaluate your results and correct any "issues" himself/herself. Let your surgeon massage away the lumps and bumps. Bruising will dissipate within a week or two, and more fillers at the time of your follow up appointment will be able to enhance your lips even more and correct any irregularities. Kindest Regards,